USA-Chile Workshop on Nonlinear Analysis,
Electron. J. Diff. Eqns., Conf. 06, 2001, pp. 225-241.

Exponential dichotomies for linear systems with impulsive effects

Raul Naulin

In this paper we give conditions for the existence of a dichotomy for the impulsive equation
\mu(t,\varepsilon) x'= A(t)x, \; t \neq t_k,\cr
x(t_k^+ )= C_k x(t_k^-)\,,
where $\mu(t,\varepsilon)$ is a positive function such that $\lim\mu(t,\varepsilon)=0$ in some sense. The results are expressed in terms of the properties of the eigenvalues of matrices $A(t)$, the properties of the eigenvalues of matrices $\{C_k\}$ and the location of the impulsive times $\{t_k\}$ in $[0, \infty)$.

Published January 8, 2001.
Math Subject Classifications: 34A05, 34E05.
Key Words: Impulsive linear systems, singularly perturbed impulsive systems, dichotomies, splitting of impulsive systems.

Show me the PDF file (176K), TEX file, and other files for this article.

Raul Naulin
Departamento de Matematicas, Universidad de Oriente
Apartado 245, Cumana 6101-A, Venezuela
Return to the EJDE web page